I am afraid of gaining weight which has already happened. The Trillinex gave me monumental headaches daily and dehydration. Stay in a dark room headaches. Trying Rexuti has now first week has constipated me. Seems like a good effect but I have ulcerated colitis and that could send me back to the hospital. I have been suffering with at least depression and anxiety and been on meds since my early 20's. So I have tried everything. Some worked for a while, some not at all or other severe reactions. Can't fit in any of my clothes and I have always been tiny. As a professional woman, it's unacceptable, just like the major depression. Any suggestions?
What's been the advice of your prescribing doctor?
Sometimes there's behavioral life changes you can do to combat the side effect, other times there might not be because of how it is changing your body chemistry.
Ask your doctor what is the reason. They might adjust your dosage or find a drug to switch to if this isn't worth the benefit of the current drug.
I wish you the best in finding a solution.
Is the Rexulti helping? It is possibly quite different to other meds you've taken, presuming you've tried many of the tranquillisers and antidepressants they use for anxiety. Rexulti works in a different way in the brain.
Have you spoken with your pharmacist or doctor about the constipation? It may be something that passes with time. Your pharmacist is well placed to give you recommendations to manage the constipation in the meantime. These may include drinking more water, getting more fiber in your diet, exercising more or the use of laxatives or stool softeners, some of which are very mild and can be used safely long-term. Miralax is one example.
Also, ask your doctor about non-drug ways of managing your anxiety. There are many forms of talk therapy available and like meds, one may have to try a few before finding one that helps. The same goes for therapists.
I've had good results with Acceptance and Commitment Therapy (ACT) and mindfulness based therapies, whereas Cognitive Behavioral Therapy didn't help.
Support groups and group therapy can be really good. Going through it with others in the same position can be a powerful and liberating experience.
You might also need to make changes to your lifestyle, if it is not conducive to good mental health. For example, if you work so much you have no time for activities like socialising, hobbies, exercise or just relaxing that is not helpful. Owning a dog or cat might help, too. An assistance dog that you can take wherever you like would be ideal, otherwise I recommend a toy breed that is easy to carry and conceal so you can bring him wherever you go.
I wish you the best :)
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 6 Aug 2018 • 26 answers
Updated 12 Apr 2016 • 3 answers
Updated 9 Jan 2018 • 4 answers
Updated 27 Jul 2018 • 2 answers
Updated 21 Aug 2018 • 1 answer